Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: to yxibow Jeroen

Posted by yxibow on September 10, 2008, at 3:09:53

In reply to Re: to yxibow, posted by Jeroen on September 9, 2008, at 13:26:28

> no its caused by lamictal, google and see that anti seizure meds can cause psychosis

Yes, at a plasma level AEDs can do anything -- Keppra is a pretty good example of a potentially psychosis inducing AED.

3 days of 25mg of Lamictal is not a plasma level.

This would have to be a very very very rare case in the annals of psychiatric journals (I'm not trying to be cynical).


I've had unfortunately four rare neurological effects, 11 years later still back, neck and head muscle lockups by dumping Tranxene (partially helped at the moment by Robaxin)...

...a right index finger micro tic (slightly larger than the pseudoparkinsonism caused by current Seroquel) caused by about 1mg of Risperdal and Prozac -- one to two weeks (and I'm very sensitive to neuroleptics and Risperdal is pretty potent)

....probable Tardive Dystonia caused by Zyprexa 12.5mg, one month

... the most serious, a non-tardive oral-buccal tic with vocalizations [bu-bu-bu, not controllable really] (none much recently) and at least 90% psychologically stimulated (I just had one mentioning it) ...caused probable by Seroquel 400-1200mg over 6 years (which I still have to take to be more functional, at the moment). But 3 days is really rare.


And 3 days is basically a one-off of a drug. It would stop after dropping it.

I really have to concur with the previous posts.

I don't know what to say other than there was some psychosis increasing in your system at the time. Maybe it increased it in your viewpoint but its just... hmm... how do I say it from what I've heard from another doctor (and I'm not saying that there is any "right" opinion), a "memory" of an experience.

-- best wishes

Jay

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:850498
URL: http://www.dr-bob.org/babble/20080903/msgs/851281.html